# SDR DALA2023110309086

- Difficulty date: June 12, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 7,860 hours, 916 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 ON ARRIVAL FOUND DAMAGE ON FWD CARGO DOOR UPPER LEFT OF LOCKING HANDLE TRAP ON DOOR NEAR FRAME 21 AND BEAM 3. CORRECTIVE ACTION: C/W PERMANENT REPAIR OF ERA 609643-14. REPAIR ACCOMPLISHED PER SECTION I OF ERA 612933 -14. (4652743)
